Journal of Applied Mathematics
2001 - 2023
Continuation of Journal of Applied Mathematics.
From John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 2003, issue 12, 2003
- Multiscale deformation analysis by Cauchy‐Navier wavelets pp. 605-645

- M. K. Abeyratne, W. Freeden and C. Mayer
- On the weak solutions of the forward problem in EEG pp. 647-656

- M. I. Troparevsky and D. Rubio
Volume 2003, issue 11, 2003
- Boundary value problem with integral conditions for a linear third‐order equation pp. 553-567

- M. Denche and A. Memou
- On a zonal polynomial integral pp. 569-573

- A. K. Gupta and D. G. Kabe
- On the frictionless unilateral contact of two viscoelastic bodies pp. 575-603

- M. Barboteu, T.-V. Hoarau-Mantel and M. Sofonea
Volume 2003, issue 10, 2003
- On initial boundary value problem with Dirichlet integral conditions for a hyperbolic equation with the Bessel operator pp. 487-502

- Abdelfatah Bouziani
- Eigenfrequencies of generally restrained beams pp. 503-516

- Ricardo Oscar Grossi and Carlos Marcelo Albarracín
- Convergence of a short‐step primal‐dual algorithm based on the Gauss‐Newton direction pp. 517-534

- Serge Kruk and Henry Wolkowicz
- On the minimization of some nonconvex double obstacle problems pp. 535-551

- A. Elfanni
Volume 2003, issue 9, 2003
- Existence of weak solutions for a scale similarity model of the motion of large eddies in turbulent flow pp. 429-446

- Meryem Kaya
- On the existence of certainty equivalents of various relevant types pp. 447-458

- J. C. R. Alcantud and G. Bosi
- Pseudoinverse formulation of Rayleigh‐Schrödinger perturbation theory for the symmetric matrix eigenvalue problem pp. 459-485

- Brian J. McCartin
Volume 2003, issue 8, 2003
- Variational analysis for simulating free‐surface flows in a porous medium pp. 377-396

- Shabbir Ahmed and Charles Collins
- Identifying generalized Fitzhugh‐Nagumo equation from a numerical solution of Hodgkin‐Huxley model pp. 397-407

- Nikola V. Georgiev
- Large diffusivity finite‐dimensional asymptotic behaviour of a semilinear wave equation pp. 409-427

- Robert Willie
Volume 2003, issue 7, 2003
- Analysis of a multiple‐porosity model for single‐phase flow through naturally fractured porous media pp. 327-364

- Anna Maria Spagnuolo and Steve Wright
- On generalized derivatives for C1,1 vector optimization problems pp. 365-376

- Davide La Torre
Volume 2003, issue 6, 2003
- Direct methods for matrix Sylvester and Lyapunov equations pp. 277-303

- Danny C. Sorensen and Yunkai Zhou
- Use of the multigrid methods for heat radiation problem pp. 305-317

- Naji A. Qatanani
- About calculation of the Hankel transform using preliminary wavelet transform pp. 319-325

- E. B. Postnikov
Volume 2003, issue 5, 2003
- A note on the variational structure of an elliptic system involving critical Sobolev exponent pp. 227-241

- Mario Zuluaga
- On controllability, parametrization, and output tracking of a linearized bioreactor model pp. 243-276

- J. Tervo, M. T. Nihtilä and P. Kokkonen
Volume 2003, issue 4, 2003
- Generalized Cahn‐Hilliard equations based on a microforce balance pp. 165-185

- Alain Miranville
- The dynamics of Cosserat nets pp. 187-226

- J. Gratus and R. W. Tucker
Volume 2003, issue 3, 2003
- Perturbed spectra of defective matrices pp. 115-140

- Mihail Konstantinov, Volker Mehrmann and Petko Petkov
- Conditional value‐at‐risk bounds for compound Poisson risks and a normal approximation pp. 141-153

- Werner Hürlimann
- A generalization of the Bernoulli polynomials pp. 155-163

- Pierpaolo Natalini and Angela Bernardini
Volume 2003, issue 2, 2003
- Finite difference solution of radiation effects on MHD unsteady free‐convection flow over vertical plate with variable surface temperature pp. 65-86

- M. A. Abd El-Naby, Elsayed M. E. Elbarbary and Nader Y. Abdelazem
- Variational and numerical analysis of the Signorini′s contact problem in viscoplasticity with damage pp. 87-114

- J. R. Fernández and M. Sofonea
Volume 2003, issue 1, 2003
- Time averaging for functional differential equations pp. 1-16

- Mustapha Lakrib
- A boundary value problem for cold plasma dynamics pp. 17-33

- Thomas H. Otway
- Perturbation approach for nuclear magnetic resonance solid‐state quantum computation pp. 35-53

- G. P. Berman, D. I. Kamenev and V. I. Tsifrinovich
- On representations of Lie algebras of a generalized Tavis‐Cummings model pp. 55-64

- L. A. M. Hanna
Volume 2, issue 8, 2002
- Introduction to Grassmann manifolds and quantum computation pp. 371-405

- Kazuyuki Fujii
- An asymptotic approach to inverse scattering problems on weakly nonlinear elastic rods pp. 407-435

- Shinuk Kim and Kevin L. Kreider
Volume 2, issue 7, 2002
- The quantum spheres and their embedding into quantum Minkowski space‐time pp. 315-335

- M. Lagraa
- Compatible flat metrics pp. 337-370

- Oleg I. Mokhov
Volume 2, issue 6, 2002
- Explicit summation of the constituent WKB series and new approximate wave functions pp. 265-275

- Vladimir V. Kudryashov and Yulian V. Vanne
- Faster backtracking algorithms for the generation of symmetry‐invariant permutations pp. 277-287

- Oscar Moreno, John Ramírez, Dorothy Bollman and Edusmildo Orozco
- Mixed variational inequalities and economic equilibrium problems pp. 289-314

- I. V. Konnov and E. O. Volotskaya
Volume 2, issue 5, 2002
- A Green′s function for a convertible bond using the Vasicek model pp. 219-232

- R. Mallier and A. S. Deakin
- Unit root testing in the presence of innovation variance breaks: a simple solution with increased power pp. 233-240

- Steven Cook
- Mechanical analogy for the wave‐particle: helix on a vortex filament pp. 241-263

- Valery P. Dmitriyev
Volume 2, issue 4, 2002
- Relativistic wave equations with fractional derivatives and pseudodifferential operators pp. 163-197

- Petr Závada
- Network flow optimization for restoration of images pp. 199-218

- Boris A. Zalesky
Volume 2, issue 3, 2002
- Gauge independent Hamiltonian reduction of constrained systems pp. 109-120

- S. I. Muslih
- Laplace transforms and the American straddle pp. 121-129

- G. Alobaidi and R. Mallier
- Semigroup theory applied to options pp. 131-139

- D. I. Cruz-Báez and J. M. González-Rodríguez
- Unsteady heat transfer of a monatomic gas between two coaxial circular cylinders pp. 141-161

- A. M. Abourabia, M. A. Mahmoud and W. S. Abdel Kareem
Volume 2, issue 2, 2002
- Integral representations for Padé‐type operators pp. 51-69

- Nicholas J. Daras
- Evaluating approximations to the optimal exercise boundary for American options pp. 71-92

- Roland Mallier
- Radiation effect on MHD free‐convection flow of a gas at a stretching surface with a uniform free stream pp. 93-103

- Ahmed Y. Ghaly and Elsayed M. E. Elbarbary
- Blowup of solutions of a nonlinear wave equation pp. 105-108

- Abbes Benaissa and Salim A. Messaoudi
Volume 2, issue 1, 2002
- A frictionless contact problem for viscoelastic materials pp. 1-21

- Mikäel Barboteu, Weimin Han and Mircea Sofonea
- The complexity of retina operators pp. 23-50

- Bernard Beauzamy